Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone,

I started on Trulicity a month ago. I'm quite overweight because of steroids and despite nothing eating hardly anything any more in an effort to lose weight. I eat what I have to, the bare minimum, but that's it. I'm also on insulin and you all know that adds to the problem too.

Now, Trulicity was supposed to contribute to weight loss and that's one of the reasons I was excited to start using it... but so far, absolutely no results. It's honestly getting really frustrating why Trulicity and weight loss apparently don't go together for me. Why, why, why can't I lose my weight on Trulicity? :(

Loading...

Hi,

I am not diabetic myself, but I have heard that most people who are new to Trulicity experience side effects such as bloating, loss of appetite, and nausea. Is that why you are not eating well?

Trulicity isn't meant to be a stand-alone solution to weight loss, and my friend who's on it has lost 42 pounds after being on it for... I am quite sure about 12 months now. She also did tons of swimming and jogging, and cut out all junk food, so I can't say whether that or Trulicity contributed more. However, the side effects subsides enough for the drug to be bearable. Not everyone is that lucky, unfortunately.

Reply

Loading...

Hi to you too and thanks for your fast reply! 

Yes, my appetite has gone down, that is true, but I started eating less before I started Trulicity. Bloating, OMG yes! Nausea, a hint here and there but nothing terrible. I'm starting to think I might be lucky here. :)

It is good that your friend did manage to lose a decent amount of weight in the end. Do you know how long it took for her to start seeing weight loss results on Trulicity? Is it normal, then, for things to take a while longer and for the weight loss effect to only kick in later?

I wish I could exercise more. I am planning to, but I feel bad all the time so I don't. 

Reply

Loading...

My blood sugar levels are going down and so is the weight. At the beginning, I wasn't a happy camper! Had the worst diarrhea ever and the nausea was killing me. I didn't have appetite at first and then later when it returned some and I had fattier meals, the diarrhea was beyond bad, which I'm assuming is because of Trulicity. Basically eat less, and don't eat if you don't feel like it, only when genuinely hungry. Eat small portions and more often if you have to, and stop the moment you feel satiated. If you do this you will lose weight on Trulicity. 

Reply

Loading...

I think the appetite suppressant factor (and perhaps even the nausea, who knows?) is what causes the weight loss in people who inject Trulicity. If your appetite hasn't gone down that much, perhaps this is not a good sign?

My friend did talk about stopping Trulicity right after she started, I remember, but she stuck with it and it was worth it after all, in the end. I'd send her over here to talk to you but she's pretty busy at the minute. My advice to you would be to stick with it a little longer and discuss all side effects and results or lack of them with your physician, who will then be able to advise you appropriately.
Reply

Loading...

Hello there, guest!

Thanks for your reply as well, I am really happy to hear from someone with experience with Trulicity. Can I ask you how long it took for you to start losing weight? I was expecting results to show up quite quickly, but now after a month, there's still nothing. Were you or are you on any other drugs? 

Thanks for the advice about eating. This is basically my modus operandi already. The steroids are not helping me at all with the weight loss, mind you, and that is really frustrating. I do hope this ends up working out for me. :)

Reply

Loading...

You should be aware that not every person using glucagon-like peptide 1 receptor agonists actually goes on to lose weight. Even in those who initially see good results (and yes, since you were asking, you should see results quite soon), this peaks after four to six months. 

With the steroids, exercise might not do too much for you either. What exercise does do is lower your insulin resistance, which should make for better health in the long run, but you were asking about weight loss. 

What you should maybe consider is asking about Metformin, which I think can be taken together with Trulicity.

Reply

Loading...

Hi and thank you, but that does not sound like anything I'd prefer to be hearing. ;(

Does this definitely mean that Trulicity will not be able to help me with the weight loss I was hoping for so much, and I can give up on the idea that this will happen at all? If it does, that would make me really quite unhappy. You are right though, I will ask my doctor about other options because I don't want to carry on at this weight. The fact that nothing I have done so far seems to help is very discouraging. 

Reply

Loading...